# SDR AALA2020010319032

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 61,242 hours, 17,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED L1 DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-06.
